# SDR 20000721SH037

- Difficulty date: July 6, 2000
- Submitted: July 21, 2000
- Operation: General aviation
- Aircraft: N721LL
- Make and model: Bell 206L-3
- Aircraft serial: 51164
- System (JASC): 2900 · Hydraulic Power System
- Part: Hose
- Part number: 70053H000A100A
- Condition: Leaking
- Location: Hyd Pump
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

HOSE LEAKED, FLUID EMPTIED.  LANDED AT BLOOMINGTON, ILL AIRPORT.  (X)
